MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE PNK 20GA X 1.88IN; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON DICKINSON BD INSYTE PNK 20GA X 1.88IN; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 381237
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte pnk 20ga x 1.88in leaked.The hospitalized patient 10-10 to do enhanced ct.The nurse in accordance with the routine operation connected to the indwelling needle high-pressure syringe, indwelling needle tubing without pressure, twisting and so on, open the locking buckle of the indwelling needle, to 3.0ml / s speed injection of saline 20m rushing tube, the patient in addition to a sense of cool rushing feeling, did not complain of pain and other discomforts.The nurse observed that there was no localized leakage at the puncture site, but observed the enhancement of the machine display, and the flushing curve was not smooth.So again to 3.0m / s speed injection of saline 20ml to, rushing tube process found that the indwelling needle heparin cap end of the pipeline rupture liquid outflow and a slight sense of wrinkles, immediately stop the operation.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.As current controls, there are outgoing and in-process visual inspections in place to check for catheter adapter and tubing damage.There is also a daily outgoing functional test in place to check for catheter leakage.As no photo or sample was returned, actual root cause could not be established.
 
Event or Problem Description
The hospitalized patient 10-10 to do enhanced ct.The nurse in accordance with the routine operation connected to the indwelling needle high-pressure syringe, indwelling needle tubing without pressure, twisting and so on, open the locking buckle of the indwelling needle, to 3.0ml / s speed injection of saline 20m rushing tube, the patient in addition to a sense of cool rushing feeling, did not complain of pain and other discomforts.The nurse observed that there was no localized leakage at the puncture site, but observed the enhancement of the machine display, and the flushing curve was not smooth.So again to 3.0m / s speed injection of saline 20ml to, rushing tube process found that the indwelling needle heparin cap end of the pipeline rupture liquid outflow and a slight sense of wrinkles, immediately stop the operation.

Brand Name
BD INSYTE PNK 20GA X 1.88IN
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19974159
Report Number2243072-2024-00894
Device Sequence Number7115428
Product Code FOZ
UDI-Device Identifier00382903812370
UDI-Public(01)00382903812370
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381237
Device Lot Number3215236
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown